# SDR AALA202107234490

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 86,700 hours, 10,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON EMERGENCY LIGHT SYSTEM OPS TEST, WORK CARD 72C20033012, FOUND LEFT BUSINESS CLASS AREA INOPERATIVE. REMOVED, REPLACED AND TESTED L1 FWD EMERGENCY LIGHT AREA POWER SUPPLY MODULE IAW WORK CARD 72C20033012 AND AMM 33-51-06.
